ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Equilibrium and liapunov stability of flexible damped gravity oriented satellite

Hablani, HB and Shrivastava, SK (1980) Equilibrium and liapunov stability of flexible damped gravity oriented satellite. In: Zeitschrift für Flugwissenschaften und Weltraumforschung / Journal of Flight Sciences and Space Research, 4 (1). pp. 7-15.

Full text not available from this repository. (Request a copy)
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Springer verlag.
Department/Centre: Division of Mechanical Sciences > Aerospace Engineering(Formerly Aeronautical Engineering)
Depositing User: Ms TV Yashodha
Date Deposited: 06 Jan 2011 08:47
Last Modified: 06 Jan 2011 08:47
URI: http://eprints.iisc.ac.in/id/eprint/34803

Actions (login required)

View Item View Item